Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Gaining Weight On Truimeq

Gaining Weight On Truimeq

Does anyone gain weight on Triumeq i mean i am ok with gaining weight cuz i went way down so much that i was skin and bones everyone said i was withering away yes i needed to gain weight and wanted to but not 170 lbs everyone is like you look good your gaining weight and i don't mean that in a bad way im like thank you but im thinking ugh you know what I mean

A myHIVteam Member said:

I take Triumeq, also. I have gained weight over the past year. I have difficulties sleeping and upset stomach most times.

posted over 4 years ago
A myHIVteam Member said:

I get upset stomachs as well. My sleeping has improved drastically. I just hate feeling naucious (?)

posted about 4 years ago
A myHIVteam Member said:

I take Triumeq and have gained weight.. no side effects just can't get this weight down.

posted about 4 years ago
A myHIVteam Member said:

My doctor he referred me to a dermatologist Until coming on this site I never thought it could-be a side effect from the medication I call the doctor today to get my medication changed.

edited, originally posted over 4 years ago
A myHIVteam Member said:

Of it's been that long, why you haven't talked with your Dr. And change the treatment

posted over 4 years ago
Already a Member? Log in